# SDR DALA2018082705269

- Difficulty date: August 27, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 44,104 hours, 29,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THE FWD EMERGENCY LIGHTS FAILED DURING A SERVICE CHECK TEST.  MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-51. OPS  CHECKED NORMAL.  AIRCRAFT OK FOR SERVICE.
